# SDR CALA2024012200159

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,718 hours, 24,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 176468
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1675 CAPACITY CHECK FAILS (REF AAR NR 99995570). REMOVED AND INSTALLED NEW BATTERY PACK POS. M1675 IAW B-737 AMM 33-51-06-960-805 OPS TEST GOOD.
